MAUDE Adverse Event Report: PARAGON 28 SCW DRV ATCH SD AO HX-10 SHT TPR; SURGICAL SCREWDRIVER, REUSABLE

PARAGON 28 SCW DRV ATCH SD AO HX-10 SHT TPR; SURGICAL SCREWDRIVER, REUSABLE
Catalog Number P99-191-TR10
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in (b)(6).The customer has indicated that the product is in process of being evaluated.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the screwdriver tip broke off during the case.Attempts have been made and no further information has been provided.

Brand Name
SCW DRV ATCH SD AO HX-10 SHT TPR
Common Device Name
SURGICAL SCREWDRIVER, REUSABLE
Manufacturer (Section D)
PARAGON 28
14445 grasslands dr.
englewood CO 80112
Manufacturer (Section G)
PARAGON 28
14445 grasslands dr.
englewood CO 80112
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24182466
Report Number3008650117-2026-00022
Device Sequence Number21203836
Product Code HWC
UDI-Device Identifier00889795041326
UDI-Public(01)00889795041326(10)TC26570
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K190365
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberP99-191-TR10
Device Lot NumberTC26570
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2025
Supplement Date Received by Manufacturer06/04/2026
Initial Report FDA Received Date01/26/2026
Supplement Report FDA Received Date06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/14/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE
Patient SexUnknown